# SDR JJBA20220205004

- Difficulty date: February 5, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT MULTIPLE LOCATIONS ON THE GUSSET OF THE OMEGA BEAM Y=429.0 FROM FR 65 TO FR 68. REMOVED CORROSION AT FRAME 65-68 Y-479 BEAM GUSSET.
